# SDR CA131025006

- Difficulty date: October 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 6,695 hours
- Engine: Allsn 250C47B
- System (JASC): 2140 · Heating System
- Part: Block
- Part number: DT0608S
- Condition: Burned
- Location: Heater
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT PLUGGED IN THE HEATER AT THE END OF THE DAY AND HEARD A POP NOISE. HE UNPLUGGED THE HEATER AND REPORTED THE DEFECT TO MAINTENANCE.  UPON INSPECTION IT WAS FOUND THAT A JUNCTION BLOCK HAD INTERNALLY SHORTED CAUSING THE BLOCK TO BURN AND MELT.  IT WAS FOUND THAT THE FUSE PROTECTING THE SYS HAD NOT BLOWN.  THE FUSE WAS FOUND TO BE A 12 AMP TIME DELAY FUSE.  UPON CONTACTING THE MFG IT WAS DISCOVERED THAT THIS WAS THE CORRECT FUSE AS SUPPLIED BY THE MFG.
